Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Can feeling shaky and fuzzy be the side effects of 240 Codamol in 2 weeks ?

i have taken 240 co codamol in 2 weeks I dont feel well What should I do i feel a bit shaky and my head feel fuzzy. I have not got anymore to take so it won t happen again. Is this why I feel so strange.
Asked On : Wed, 11 May 2011
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
Hi
Welcome to HealthcareMagic.

Co Codamol has codeine and paracetamol. It is not advisable to take such a heavy dosage in short time.The symptoms you are having could be due to that.I advise you to visit your Physician as early as possible and get checked if you are addicted to these drugs and ways to avoid it.
Please do not take this drug more than what has been prescribed to you.
Take care.
Answered: Wed, 11 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor